MAUDE Adverse Event Report: AMERICAN MEDICAL SYSTEMS GreenLight XPS; Powered Laser Surgical Instrument

AMERICAN MEDICAL SYSTEMS GreenLight XPS; Powered Laser Surgical Instrument
Model Number 0010-0210R
Medical Device Problem Codes Communication or Transmission Problem (2896); Material Integrity Problem (2978); Power Problem (3010)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/19/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during preparation, the device displayed error codes 831 (interlock during warmup), 302.13 (mcb hardware interlock bit), 102.9 (rcb hardware interlock bit), and 235 (no lps current).The procedure was canceled.There was no patient impact, as the procedure had not been initiated.This event is being reported for an aborted/cancelled procedure with a patient under unknown sedation.

Brand Name
GreenLight XPS
Common Device Name
Powered Laser Surgical Instrument
Manufacturer (Section D)
AMERICAN MEDICAL SYSTEMS
innovation ctr, silicon valley
3070 orchard drive
san jose CA 95134 -201
Manufacturer (Section G)
AMERICAN MEDICAL SYSTEMS
3070 orchard drive
san jose CA 95134 -201
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key25767012
Report Number2124215-2026-36874
Device Sequence Number9741036
Product Code GEX
UDI-Device Identifier00878953001906
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K092735
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0010-0210R
Device Catalogue Number0010-0210R
Device Lot NumberXPS50819
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/19/2026
Supplement Date Received by Manufacturer08/07/2026
09/21/2026
Initial Report FDA Received Date07/09/2026
Supplement Report FDA Received Date08/11/2026
09/29/2026
Date Device Manufactured05/03/2013
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexMale